# SDR QXEA0100100

- Difficulty date: February 4, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Aircraft time: 35,990 hours, 49,663 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND INBOARD NR 4 SEAT TRACK SUPPORT ANGLE AT STATION 355.950 AND 354.250 HAS A 10:32 FASTENER HOLE THAT HAS BEEN MISDRILLED.  REPAIRED IAW HORIZON AIR EA 9-53-596.
